# SDR AALA20100503TUL10

- Difficulty date: May 3, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N663AM
- Make and model: Boeing 757223
- Aircraft serial: 25297
- Aircraft time: 58,005 hours, 20,028 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 PYLON MID FRAME BULKHEAD INBOARD LOWER FORWARD ATTACH TO LOWER SPAR HAD SHIM MIGRATION.  INSTALLED NEW SHIM.  ALSO EDDY CURRENT INSPECTION SHOWED CRACK INDICATION AT INBOARD FORWARD LOWER HOLE.  REAMED FORWARD OUTBOARD HOLE TO .498 NO CRACK INDICATED.  INSTALLED NEW FASTENER PER AARD 54-50-02-3.
